# SDR SWAA013309

- Difficulty date: December 10, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 51,279 hours, 50,762 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Actuator
- Part number: 6544610
- Part serial: 5HL744
- Condition: Worn
- Location: Nlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR MAKES A GRINDING NOISE DURING EXTENSION.  REMOVED AND REPLACED NLG RETRACT ACTUATOR AND NLG DOOR RT CRANK ARM ASSY.
